# SDR HALA0700166

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 60,258 hours, 29,279 cycles
- Engine: Ge CF680
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - STAB TRIM LEVERS SPLIT IN CLIMB AND IN CRUISE .5 INCH./RIGGED STAB TRIM LEVERS IAW AMM 27-41-00 5639.  C/W STAB TRIM CONTROL OPS TEST IAW MM 27-41-00-715-251.
